# SDR QMLA2017030817025

- Difficulty date: March 8, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N320AM
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 6,687 hours, 12,418 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MISSING RIVET ON VERTICAL STABILIZER, DURING FURTHER INSPECTION OF VERTICAL, WAS ABLE TO POP RIVET HEADS OFF OF 4 MORE OF THE REMAINING RIVETS BY HAND ON THE UPPER VERTICAL FORWARD LOWER RIB, THEN FOUND LEFT SIDE OF RIB WAS CRACKED THRU THE RIVET ROW ON THE LEFT SIDE PROPAGATING THRU 3 RIVETS.
